MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419600810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred less than one year post index procedure.On (b)(6) 2023, the initial procedure occurred to treat the patient with peripheral vascular disease and significant claudication.During the procedure, right femoral angiography, selective left lower extremity angiography, atherectomy, and drug-coated balloon angioplasty of the left superficial femoral artery (sfa) were performed.Pre-procedure stenosis of the left sfa was 99%, with a heavily calcified mid segment as well as 90% stenosis in a previously placed stent in the mid distal sfa.Atherectomy was performed using a non-boston scientific device, followed by angioplasty with a 6 mm x 80 mm ranger drug-coated balloon at 17 atm for 3 minutes, reducing stenosis from 99% to 25%.The procedure was completed without complications, and the access site was closed with an angio-seal.On (b)(6) 2024, due to restenosis of the treated segment, the patient underwent a second intervention consisting of right femoral angiography, selective left lower extremity angiography, atherectomy, and repeat balloon angioplasty.After accessing the right common femoral artery retrogradely with a 7-fr contralateral sheath, angiography confirmed 99% restenosis in the sfa.Atherectomy was again performed using a non-boston scientific device, followed by angioplasty with a 6 mm x 80 mm ranger drug-coated balloon at 12 atm for 3 minutes and additional dilation with a 7 mm x 60 mm balloon at 14 atm.Post procedure, residual stenosis was reduced to 10%.The procedure was well tolerated, with no complications, and the access site was closed with an angio-seal.The patient left the cath lab in stable hemodynamic condition with palpable foot pulses.

Brand Name
RANGER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20845571
Report Number2124215-2024-74300
Device Sequence Number3730281
Product Code ONU
UDI-Device Identifier08714729976127
UDI-Public08714729976127
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2025
Device Model NumberH74939419600810
Device Catalogue NumberH74939419600810
Device Lot Number02601H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/04/2024
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale